# SDR AALA201802279034

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 64,521 hours, 8,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT LOOSE AT 3L DOOR. REINSTALLED EXIT LIGHT SIGN AT 3L DOOR.
